# SDR IPXA2024080218851

- Difficulty date: July 20, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50052
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CORROSION UNDER FLOOR PANEL 241XAF AFT AREA. INSTALLED NEW UPPER CHORD IAW B757 SRM 51-40-02.
